Asymptotic expansion of solutions of systems of ordinary linear differential equations containing a parameter
Matematika, Tome 1 (1957) no. 2, pp. 29-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1957_1_2_a2,
author = {H. L. Turrittin},
title = {Asymptotic expansion of solutions of systems of ordinary linear differential equations containing a parameter},
journal = {Matematika},
pages = {29--60},
year = {1957},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1957_1_2_a2/}
}
H. L. Turrittin. Asymptotic expansion of solutions of systems of ordinary linear differential equations containing a parameter. Matematika, Tome 1 (1957) no. 2, pp. 29-60. http://geodesic.mathdoc.fr/item/MAT_1957_1_2_a2/